Help please.so scared.

Question-AnswersCategory: islamHelp please.so scared.
Anonymous asked 7 years ago

On 23 of December 2014  my mother after azan e maghrib went to washroom then she screams my name and my maternal grandmother name we both go there and bring her into room so she vomits and suddenly faint and became unconscious.We take her to cardiac hospital in ambulance to see her ECG and some other heart problems all they were clear and normal reports.Then we went to another hospital to know what happen to her.Softer told us wrong and she was taking her breath like taking and stopping taking and stopping.So we can not see her condition then we take her to third hospital so doctor said that she would be on ventelatour.She was on ventelatour for one day in isra hospital Hyderabad Pakistan.Then after one day of ventelator my father take her to a big hospital aga khan in ventelatour ambulance.she was on ventelatour in aga khan for three days.Doctor ehsan bari (neurosurgeon) say to my father about my mothers major brain surgery.They diagnose that my mother was having stroke she had got blood clots in mostly nerves or veins of brain.My father said no.But my mother was unconscious and she was on ventelatour.Then Dr Nadeen memon ( neourophysician) said to melt or dilute the blood from brain by medicine and than by the grace of ALLAH SUBHANUTALLAH gave her consciousness. Then she was transfer from ICU ventelatour to special care unit and be there for three to four days than she was move to ward and she remain in ward for 1 week.And than we bring her home with catheter and NG tube.Doctor told us to give warfarin tablet to melt her blood and we gave her till 4 to 5 months than go to doctor again for follow up so he said that gave her tablets continuously.Than my father asked him that what is the end time of this warfarin tablet he said just gave it continusly. Than my father angrily asked him what is the end time of the tablet so than doctor told my father that give this tablet for 6 months and check her INR report every time when give this tablet.than my father said to me that we should consult any neurologist for advice here.So we go to doctor than he told that don’t give warfarin tablet because this tablet is so much dangerous that if this tablet will be given continuously so it can cause internal bleeding so we stop it.Than after one or one and a half month MASHALLAH by the grace of ALMIGHTY ALLAH my mother started to improve and people say that my mother will become as it is before this incident.Till 22 December 2014 my mother was a super great mother with multitalents MASHALLAH she does my and my two little brothers work very quickly she was so genius my father praise my mother alot she was the protector of me my brothers her mother.My father is also nice but my mother is much more than him.MASHALLAH.But after this incident on 23 December 2014.She had became like a child very innocent I want her to became as she was before than this incident and she has improve 80% percent but she forgets every thing in a minute asks one single same question reapeatdly.And she  is not energetic as she was before.But now the year had come to an end but my mother is stop improving.And on 23 of November 2015 my father got large blood vomiting he has MDR tuberclausis of lungs cirrhosis with ascites and diabetis. I am very small teenager and I have too younger brother and I live with my maternal grandmother my mother father who both are ill and with my younger brothers.on 3rd October 2012 my maternal greatgrandmother passed away.I am so scared what to do help me please.I am afraid of being alone with my younger brothers.I don’t want to marry I have no desire. The name of marriage scares me alot is this azmaish from ALLAH SUBHANUTALLAH.I am very sad please please make dua for them that ALLAH SUBHAUTALLAH give my maternal grandmother,mother,father and my younger brothers happy long nice life.AMEEN.

Your Answer

0 + 13 =